MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE X4 CRT-D; Implantable Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATE X4 CRT-D; Implantable Cardiac Resynchronization Therapy Defibrillator
Model Number G447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with a cardiac resynchronization therapy defibrillator (crt-d) received a shock therapy.A few days later, the patient was hospitalized due to persistent lightheadedness, dizziness, and headache.A boston scientific technical services (ts) consultant advised contacting the treating clinician for further evaluation of the reported symptoms.At the time of this report, the crt-d remained in service.No adverse patient outcomes have been reported.

Brand Name
RESONATE X4 CRT-D
Common Device Name
Implantable Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602095
Report Number2124215-2026-46218
Device Sequence Number16130134
Product Code NIK
UDI-Device Identifier00802526589539
UDI-Public(01)00802526589539(17)280210
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG447
Device Catalogue NumberG447
Device Lot Number384550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexMale